Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 9237932, 5 pages
https://doi.org/10.1155/2017/9237932
Research Article

Sharp Refinements for the Inverse Sine Function Related to Shafer-Fink’s Inequality

Department of Mathematics and Computer Sciences, “Dunărea de Jos” University of Galaţi, 111 Domnească Street, 800201 Galaţi, Romania

Correspondence should be addressed to Gabriel Bercu; or.lagu@ucrebg

Received 9 April 2017; Accepted 2 July 2017; Published 2 August 2017

Academic Editor: Kishin Sadarangani

Copyright © 2017 Gabriel Bercu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Branko Malešević, Marija Rašajski, and Tatjana Lutovac, “Refinements and generalizations of some inequalities of Shafer-Fink’s type for the inverse sine function,” Journal of Inequalities and Applications, vol. 2017, no. 1, 2017. View at Publisher · View at Google Scholar